Paper Title:
Existence of Positive Solutions for a Class of Higher-Order Neutral Delay Difference Equations
  Abstract

In this paper, a class of higher-order neutral delay difference equations is investigated. Some sufficient condition of the asymptotic behavior and existence of positive solutions for the equations are obtained. At last, we give their applications to some more general equations.

  Info
Periodical
Edited by
Shaobo Zhong, Yimin Cheng and Xilong Qu
Pages
761-765
DOI
10.4028/www.scientific.net/AMM.50-51.761
Citation
D. H. Wang, Y. H. Cui, P. Y. Hao, "Existence of Positive Solutions for a Class of Higher-Order Neutral Delay Difference Equations", Applied Mechanics and Materials, Vols. 50-51, pp. 761-765, 2011
Online since
February 2011
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.

Authors: Xing Hua Ma, Feng Tong Yue, Shu Juan Yuan, Dong Mei Li
Abstract:This essay starting with the origin of thought about equation, discusses the development course of radical formula for equation from simple...
418
Authors: Hu Ping Wang, Wei Li, Qin Wang, Zhi Li Zhao
Chapter 3: Mechanical Transmission Theory and Applications
Abstract:An approach to deal with interval linear equations is to reduce the problem into solving several linear (or nonlinear) equations (or...
872
Authors: Li Xiao, Ji Chen Yang, Guang Jie Liu, An Ping Liu
Chapter 5: Vibration
Abstract:In this paper, oscillatory properties of solutions for neutral type nonlinear impulsive hyperbolic partial differential equations with several...
843